MathSciNet Relay Station
MathSciNet bibliographic data
MR544156 57R20 (10C07 57R15)
Neumann, Walter D. Signature related invariants of manifolds. I. Monodromy and $\gamma $-invariants. Topology 18 (1979), no. 2, 147–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement